Had Sex, Condom Broke, Took Plan B, Now No Period

Scared, age 18, asks,

Hey!, Okay. My last period ended around May 14. A couple days later (May 19) my boyfriend and I had sex and the condom broke, but something happened to where he pulled out before he came (or at least that’s what he claims). Just to make sure though we took a Plan B pill 20 minutes later. But I am now two weeks late from my normal period! I took two tests and both came out negative, but I’m honestly freaking out and I don’t know what to do. I’m going to take another test tomorrow morning, but I keep hearing that the pill could make me miss it altogether? I just need advice on where I should go from here. Please tell me all you can! Thank you!

Dear Scared,

You should be fine. I wouldn’t be too worried, if I was you. Ovulation probably took place for you around May 24 or so (I’m basing this on an average 28 day cycle, assuming your May period started around the 10th and assuming your next period should have started around June 7 ). Having sex on May 19 could let the sperm inside your body live as long as 5 days (there would be a chance that some sperm might still be swimming around, still able to fertilize an egg by the 24th, but there wouldn’t be much). Taking Plan B right away would make the probability for the little bit of sperm left inside you very slim for you to become pregnant. I’ll take the side of the 2 negative pregnancy tests you took and go negative also. And, yes, Plan B frequently causes periods to be late or fully skipped. You should be back to your normal cycle when your next period comes.

Best of luck!

Hannah

Comments

  1. Hi, i started family planning two weeks ago and 2 days ago i and my bf had unprotected sex. I drank escapelle pill after 8 hours. I feel pains at my abdominal and i feel nausea could i be pregnant?

    • From what i know. Experiencing. Pains, feeling nausae is normal after youve taken plan b, simply because the pill is chaning your cycle. But if you dont get yo periods when you should have, or a week after you should, then its best that you see a docter. Remember the pill is not always working..

  2. I took plan b seven hours after unprotected sex . Four days later im feeling back pain bad and my stomach pain

    • From what i know. Experiencing. Pains, feeling nausae is normal after youve taken plan b, simply because the pill is changing your cycle. But if you dont get yo periods when you should have, or a week after you should have, then its best that you see a docter. Remember the pill is not always working..

  3. Samuel Osariemen says:

    most times, pills fail. Please visit a doctor.

  4. so on the 6th of june i had sex for only a bit and my boyfriend said he didnt cum… two days later i took the pill but it was a one pill only. ive been getting discharge and no period! im scared the pill may have not worked… I also had sex first time like a week beofre the 6th but i was pretty confident nothing had happend because it was mabye for like 30 secs..yeh im only 15… im not sure when my periods due tho and im getting really worried

Share Your Thoughts

*